| Model Number |
AC0202250 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of (b)(4) showed two other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "from ed educator: unfortunately we have now have two reported product failures of the accucath intravascular catheter.Both failed to retract fully leaving the needle tip exposed putting both the patient and provider at risk.They are from the same lot." from ed manager after first email : not only are they failing to retract, the guidewire is poking through the side of the iv catheter and bending when it is inside the patient.¿ it was reported this occurred with two devices.This report addresses the first device.